Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 416292, 11 pages.
Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems
The switching signal design for exponential stability with performance of uncertain switched linear discrete-time systems with interval time-varying delay is considered. Systems with norm-bounded parameter uncertainties are considered. By taking a new Lyapunov-Krasovskii (LK) function, sufficient conditions for the existence of a class of stabilizing switching laws are derived in terms of linear matrix inequalities (LMIs) to guarantee the considered switched time-delay system to be exponentially stable. The resulting stability criteria are of fewer matrix variables and are less conservative than some existing ones. In addition, numerical examples are illustrated to show the main improvement.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 416292, 11 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Zheng-Fan; Cai, Chen-Xiao; Zou, Yun. Switching Signal Design for Exponential Stability of Uncertain Discrete-Time Switched Time-Delay Systems. J. Appl. Math. 2013, Special Issue (2013), Article ID 416292, 11 pages. doi:10.1155/2013/416292. https://projecteuclid.org/euclid.jam/1394806125